Conundrum of Acute Liver Failure.
Аннотация
A 20-year-old male with fever, myalgia, and jaundice developed severe liver dysfunction, progressing to acute liver failure (ALF). Initial treatment for malaria and supportive care did not resolve symptoms, with persistent jaundice and elevated liver enzymes. Laboratory tests confirmed Plasmodium falciparum / Plasmodium vivax infection. Further evaluation revealed drug-induced liver injury (DILI) from prescribed medications and possible hepatotoxic effects of herbal supplements. Hepatitis A, exacerbated by malaria, DILI, and herbal toxicity, contributed to compounded hepatic dysfunction. Management included intravenous fluids, hepatoprotective agents, and antipyretics. This case underscores the importance of considering multiple etiologies, including infections, drug toxicity, and environmental factors, in ALF.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.